# SDR SWAA2015011635826

- Difficulty date: December 10, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 61,977 hours, 49,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655287448
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUT OUT LOWER FWD CORNER STUB FRAME CRACKED AT BS 947+13, STRINGER 17L.  REPAIRED STUB FRAME IAW EO & EA.
